# SDR SWIA202055495

- Difficulty date: November 20, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 41,706 hours, 34,704 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 601R1430351
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLAP VANE LEADING EDGE IS CHAFED AT WS 105 APPROXIMATELY 1 IN LONG X .5 IN WIDE X .015 IN DEEP.  C-CHECK RO 1/16/2021.  INSTALLED NEW SERVICEABLE LT FLAP VANE LEADING EDGE, IAW CRJ 200 SRM 51-42-13 AND SKYWEST TASK CARD 51-900-1003-SKY.  FORM M-337 ATTACHED.  NO WEIGHT AND BALANCE CHANGE.
